# SDR DALA2019030601488

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 82,190 hours, 63,123 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO GROUND SPOILER SYSTEM. WHILE T/S BURNED WIRES ON LOG 5845168 FOUND WIRE G508H24 BURNED IN HALF, REPAIRED WIRE PER WSPM CHAP 20 AND WDM 27-61 AUTOGORUND SPOILERS NOW CK GOOD. (LP5845162)
